advertisement
Question
Posted by: Raven | 2008/06/16

Injection plus emergency pills

Hi all.I stopped the 2 month injection around march but decided to go on it again in may.I was told i should use condoms for two weeks after that, but 6 days after i had got the shot, we didnt use a condom. I then got the morning after pill, and it was that one where you take one now and one twelve hours later. When i took the second one it was six hours past the 72 hour mark. Could i be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unlikely.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Raven | 2008/06/16

I should also add that i havent had my period ever since i started the injection, which has been over a year now. Even when i was off it for the two months or so, i didnt get my period. Does that say anything?

Reply to Raven

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement